Perikymata spacing and distribution on hominid anterior teeth
Article first published online: 10 OCT 2001
Copyright © 2001 Wiley-Liss, Inc.
American Journal of Physical Anthropology
Volume 116, Issue 3, pages 209–215, November 2001
How to Cite
Dean, M.C. and Reid, D.J. (2001), Perikymata spacing and distribution on hominid anterior teeth. Am. J. Phys. Anthropol., 116: 209–215. doi: 10.1002/ajpa.1116
- Issue published online: 10 OCT 2001
- Article first published online: 10 OCT 2001
- Manuscript Accepted: 26 JUN 2001
- Manuscript Received: 1 AUG 2000
- Royal Society
- Leverhulme Trust
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!